# SDR HALA2014092100142

- Difficulty date: September 21, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 19,874 hours, 3,343 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Apu Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT, RECEIVED ECAS ELEC CIRCUIT BREAKER TRIPPED.   BITE TEST APU, NO FAULTS.  RESET OIL/SERVICE CIRCUIT BREAKER.  FUCTIONAL CHECKED OF APU OK.  LEAK TEST OF APU OIL HEATER OK.  NO LEAKS. OK FOR SERVICE.
